MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION ST30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION ST30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number CNX1030T17
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/23/2021
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient with a dreamstation st30 has passed away.The reported event makes no allegation of any specific device malfunction, use error, failure, labeling, or other deficiency that is relevant to the harms reported; therefore, based on information available at this time, the device did not cause or contribute to a serious injury or death.Additional information has been requested regarding the details of the reported death.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow up report will be filed.

Brand Name
DREAMSTATION ST30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23047896
Report Number2518422-2025-049236
Device Sequence Number21250420
Product Code MNS
UDI-Device Identifier00606959425347
UDI-Public(01)00606959425347
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCNX1030T17
Device Catalogue NumberCNX1030T17
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown